Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 255-270
Opuscula Mathematica

On the approximation theorem of Wong-Zakai type for the Lasota operator

Abstract. We consider in this paper a stochastic evolution equation with Professor A. Lasota's operator as the infinitesimal generator of a strongly continuous semigroup of transformations and with Hammerstein operator connected with a noise being the Wiener process. We show that such evolution equation satisfies the Wong-Zakai type approximation theorem. The idea of the definition of the Lasota operator has the origin in the mathematical model of the creation and differentiation of cells in biology and medicine.
Keywords: stochastic evolution equations, Wong-Zakai approximations, Lasota operator.
Mathematics Subject Classification: 60H20, 37A10, 60H10, 60H25, 35A08.
Cite this article as:
Antoni Leon Dawidowicz, Krystyna Twardowska, On the approximation theorem of Wong-Zakai type for the Lasota operator, Opuscula Math. 30, no. 3 (2010), 255-270, http://dx.doi.org/10.7494/OpMath.2010.30.3.255
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.